Alert archive / Florida / Red Flag Warnings in 2006
Red Flag Warning 48, NWS Miami, FL
NWS Miami, FL issued this red flag warning at May 18, 2006, 5:23 AM EDT for Broward County, Miami-Dade County, Palm Beach County, Florida. It took effect at May 18, 2006, 2:00 PM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 18, 2006, 5:23 AM EDT (09:23 UTC)
- In effect from
- May 18, 2006, 2:00 PM EDT
- Expired
- May 18, 2006, 7:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Miami-Dade County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 59 km from the middle of the area, began a volume at 09:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 9.4 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 82 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMFL 180923 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 523 AM EDT THU MAY 18 2006 FLZ075-181030- /O.CAN.KMFL.FW.A.0032.060518T1600Z-060518T2300Z/ MAINLAND MONROE- 523 AM EDT THU MAY 18 2006 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE FIRE WEATHER WATCH. A WESTERLY LOW LEVEL WIND FLOW WILL ADVECT LOW LEVEL MOISTURE FROM THE GULF OF MEXICO HELPING TO KEEP MEAN RELATIVE HUMIDITY ABOVE CRITICAL VALUES THIS AFTERNOON. $$ FLZ063-066-067-070-071-181730- /O.UPG.KMFL.FW.A.0032.060518T1600Z-060518T2300Z/ /O.NEW.KMFL.FW.W.0048.060518T1800Z-060518T2300Z/ /O.NEW.KMFL.FW.A.0033.060519T1700Z-060520T0000Z/ GLADES-HENDRY-PALM BEACH WESTERN-EASTERN COLLIER-WESTERN BROWARD- 523 AM EDT THU MAY 18 2006 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. CLEAR SKIES AND PLENTY OF SUNSHINE TODAY WILL RESULT IN CONVECTIVE CURRENTS THAT WILL...IN TURN...MIX DRY AIR ALOFT DOWN TO THE SURFACE. THIS WILL RESULT IN MEAN RELATIVE HUMIDITY VALUES FALLING BELOW 35 PERCENT FRO MORE THAN FOUR HOURS THIS AFTERNOON OVER MOST OF THE INTERIOR SECTIONS OF SOUTH FLORIDA. DRY CONDITIONS ARE EXPECTED AGAIN OVER NORTHERN INTERIOR SECTIONS ON FRIDAY...THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED FOR GLADES...HENDRY ...WESTERN PALM BEACH...AND WESTERN BROWARD. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ073-181730- /O.UPG.KMFL.FW.A.0032.060518T1600Z-060518T2300Z/ /O.NEW.KMFL.FW.W.0048.060518T1800Z-060518T2300Z/ WESTERN DADE- 523 AM EDT THU MAY 18 2006 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. CLEAR SKIES AND PLENTY OF SUNSHINE TODAY WILL RESULT IN CONVECTIVE CURRENTS THAT WILL...IN TURN...MIX DRY AIR ALOFT DOWN TO THE SURFACE. THIS WILL RESULT IN MEAN RELATIVE HUMIDITY VALUES FALLING BELOW 35 PERCENT FRO MORE THAN FOUR HOURS THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ068-072-074-181730- /O.NEW.KMFL.FW.W.0048.060518T1800Z-060518T2300Z/ PALM BEACH EASTERN-BROWARD METROPOLITAN-DADE METROPOLITAN- 523 AM EDT THU MAY 18 2006 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. CLEAR SKIES AND PLENTY OF SUNSHINE TODAY WILL RESULT IN CONVECTIVE CURRENTS THAT WILL...IN TURN...MIX DRY AIR ALOFT DOWN TO THE SURFACE. THIS WILL RESULT IN MEAN RELATIVE HUMIDITY VALUES FALLING BELOW 35 PERCENT FRO MORE THAN FOUR HOURS THIS AFTERNOON OVER INLAND SECTIONS OF PALM BEACH...BROWARD AND MIAMI-DADE COUNTIES. THE EAST COAST SEA BREEZE WILL PREVENT THE RELATIVE HUMIDITY FROM FALLING BELOW CRITICAL VALUES BY INCREASING THE DEWPOINTS ACROSS COASTAL SECTIONS THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
2 follow-up statements
000 WWUS82 KMFL 181826 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 226 PM EDT THU MAY 18 2006 FLZ068-072>074-182300- /O.EXA.KMFL.FW.A.0033.060519T1700Z-060520T0000Z/ /O.CON.KMFL.FW.W.0048.000000T0000Z-060518T2300Z/ PALM BEACH EASTERN-BROWARD METROPOLITAN-WESTERN DADE- DADE METROPOLITAN- 226 PM EDT THU MAY 18 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. NEARLY CLEAR SKIES AND PLENTY OF SUNSHINE THIS AFTERNOON WILL RESULT IN CONVECTIVE CURRENTS THAT WILL...IN TURN...MIX DRY AIR ALOFT DOWN TO THE SURFACE. THIS WILL RESULT IN MEAN RELATIVE HUMIDITY VALUES FALLING BELOW 35 PERCENT FOR MORE THAN FOUR HOURS THIS AFTERNOON OVER MOST OF THE INTERIOR SECTIONS OF SOUTH FLORIDA. DRY CONDITIONS ARE EXPECTED AGAIN OVER INTERIOR SECTIONS ON FRIDAY...THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ063-066-067-070-071-182300- /O.CON.KMFL.FW.W.0048.000000T0000Z-060518T2300Z/ /O.CON.KMFL.FW.A.0033.060519T1700Z-060520T0000Z/ GLADES-HENDRY-PALM BEACH WESTERN-EASTERN COLLIER-WESTERN BROWARD- 226 PM EDT THU MAY 18 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. NEARLY CLEAR SKIES AND PLENTY OF SUNSHINE THIS AFTERNOON WILL RESULT IN CONVECTIVE CURRENTS THAT WILL...IN TURN...MIX DRY AIR ALOFT DOWN TO THE SURFACE. THIS WILL RESULT IN MEAN RELATIVE HUMIDITY VALUES FALLING BELOW 35 PERCENT FOR MORE THAN FOUR HOURS THIS AFTERNOON OVER MOST OF THE INTERIOR SECTIONS OF SOUTH FLORIDA. DRY CONDITIONS ARE EXPECTED AGAIN OVER INTERIOR SECTIONS ON FRIDAY...THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ069-075-190230- /O.EXA.KMFL.FW.A.0033.060519T1700Z-060520T0000Z/ WESTERN COLLIER-MAINLAND MONROE- 226 PM EDT THU MAY 18 2006 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. DRY CONDITIONS ARE EXPECTED AGAIN OVER INTERIOR SECTIONS ON FRIDAY...THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
000 WWUS82 KMFL 182020 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 419 PM EDT THU MAY 18 2006 FLZ068-072>074-190430- /O.CAN.KMFL.FW.W.0048.000000T0000Z-060518T2300Z/ /O.CON.KMFL.FW.A.0033.060519T1700Z-060520T0000Z/ PALM BEACH EASTERN-BROWARD METROPOLITAN-WESTERN DADE- DADE METROPOLITAN- 419 PM EDT THU MAY 18 2006 ...RED FLAG WARNING IS CANCELLED... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE RED FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. CLEAR SKIES THIS AFTERNOON LEAD TO PLENTY OF SUNSHINE THAT LOWERED DEW POINTS...AND IN TURN...RELATIVE HUMIDITIES. BUT ONLY 1 OR 2 HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT WERE RECORDED. WITH MAXIMUM HEATING ALREADY ACHIEVED...RELATIVE HUMIDITIES WILL BEGIN TO INCREASE. DRY CONDITIONS ARE EXPECTED AGAIN OVER INTERIOR SECTIONS ON FRIDAY...THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED...BUT WILL BE RE-EXAMINED LATER THIS EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ063-066-067-070-071-182300- /O.CON.KMFL.FW.W.0048.000000T0000Z-060518T2300Z/ /O.CON.KMFL.FW.A.0033.060519T1700Z-060520T0000Z/ GLADES-HENDRY-PALM BEACH WESTERN-EASTERN COLLIER-WESTERN BROWARD- 419 PM EDT THU MAY 18 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. NEARLY CLEAR SKIES AND PLENTY OF SUNSHINE THIS AFTERNOON WILL RESULT IN CONVECTIVE CURRENTS THAT WILL...IN TURN...MIX DRY AIR ALOFT DOWN TO THE SURFACE. THIS WILL RESULT IN MEAN RELATIVE HUMIDITY VALUES FALLING BELOW 35 PERCENT FOR MORE THAN FOUR HOURS THIS AFTERNOON OVER MOST OF THE INTERIOR SECTIONS OF SOUTH FLORIDA. DRY CONDITIONS ARE EXPECTED AGAIN OVER INTERIOR SECTIONS ON FRIDAY...THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ069-075-190430- /O.CON.KMFL.FW.A.0033.060519T1700Z-060520T0000Z/ WESTERN COLLIER-MAINLAND MONROE- 419 PM EDT THU MAY 18 2006 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. DRY CONDITIONS ARE EXPECTED AGAIN OVER INTERIOR SECTIONS ON FRIDAY...THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED. THIS WATCH WILL BE RE-EXAMINED LATER THIS EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at May 18, 4:14 AM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, May 18, 4:14 AM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 414 AM EDT THU MAY 18 2006 .DISCUSSION...PLEASANT WEATHER CONDITIONS ARE EXPECTED ACROSS SOUTH FLORIDA OVER THE NEXT SEVERAL DAYS. UPPER TROUGH OVER NEW ENGLAND WILL CONTINUE TO KEEP DEEP MOISTURE SHUNTED WELL EAST OF THE LOCAL AREA. AS THIS UPPER TROUGH PULLS OUT OF NEW ENGLAND THROUGH THE UPCOMING WEEKEND...HIGH PRESSURE OVER THE WESTERN GULF OF MEXICO WILL MOVE NORTHEAST AND BECOME ESTABLISHED ACROSS SOUTH FLORIDA ON SATURDAY...THEN MOVE NORTH INTO CENTRAL/NORTH FLORIDA SUNDAY INTO MONDAY. THE END RESULT WILL BE DRY WEATHER CONDITIONS THROUGH AT LEAST SATURDAY...WITH SLOWLY WARMING TEMPERATURES. SUNDAY AND INTO NEXT WEEK STILL LOOKS TO OFFER A RETURNING CHANCE FOR THUNDERSTORMS ACROSS THE AREA...AS GFS SHOWS DEEP TROPICAL MOISTURE RETURNING NORTHWARD. HOWEVER...THE LATEST RUN HAS AN UPPER TROUGH FURTHER EAST OVER THE ATLANTIC NEXT WEEK COMPARED TO YESTERDAY...AS DOES THE ECMWF...AND THIS WOULD KEEP IT LESS ACTIVE LOCALLY THAN OTHERWISE. HOWEVER...WITH MOISTURE INCREASING AND STILL A POSSIBLE SURFACE TROUGH OR LOW DEPICTED BY THE GFS MODEL...WILL MAINTAIN THUNDERSTORM CHANCES IN THE EXTENDED...WHICH IS REASONABLE GIVEN THE TIME OF YEAR. && .MARINE...WINDS HAVE FINALLY INCREASED OVER PORTIONS OF THE AREA...WITH LAKE OBS SHOWING 10-15 KNOTS AND FOWEY NOW 15- 20....BUT SETTLEMENT PT IS STILL LESS THAN 5 KNOTS. MODELS SHOW PREVAILING WINDS 10-15 KT THIS MORNING OUT OF THE NW THEN SUBSIDING THIS AFTERNOON. GIVEN THE FACT THAT WINDS HAVE NOW JUST STARTED TO INCREASE...GULF STREAM SEAS WILL BE LOWERED TO NEAR 5 FT THIS MORNING...DECREASING TO 2-4 FT LATE THIS AFTERNOON. WINDS ARE EXPECTED TO PREVAIL UNDER 15 KNOTS THROUGH THE REST OF THE FORECAST PERIOD. && .FIRE WEATHER...THIS IS THE MOST DIFFICULT PART OF THE FORECAST TODAY. CURRENT DEWPOINTS ACROSS THE AREA AND TO THE NORTH ARE BETWEEN 55-60. HOWEVER...NAM12 AND WRF SHOW DEWPOINTS FALLING THIS AFTERNOON WITH DAYTIME MIXING OF DRIER AIR DOWN TO THE SURFACE...WHICH SEEMS REASONABLE. THESE MODELS VERIFIED WELL YESTERDAY...AND REALLY HAVE BEEN DOING EXCELLENT WITH RESPECT TO MIXING OF DRY AIR TO THE SURFACE FOR MUCH OF THIS DRY SEASON...SO WILL FOLLOW THESE MODELS CLOSELY. THE RESULT WILL BE A FORECAST OF FOUR HOUR DURATION OF RHS JUST BELOW 35 PERCENT FOR ALL ZONES EXCEPT WEST COLLIER AND MAINLAND MONROE...WHERE THE NW FLOW OFF THE GULF WILL MODERATE THESE AREAS. ONSHORE FLOW ALONG THE EAST COAST MAY DEVELOP AS WELL...BUT INTERIOR PORTIONS OF THESE ZONES SHOULD NOT SEE THIS MODIFICATION DUE TO THE PREVAILING NW FLOW. SO WILL POST A RED FLAG WARNING FOR MUCH OF INTERIOR SOUTH FLORIDA...INCLUDING THE INLAND PORTIONS OF THE EAST COAST ZONES. IT SHOULD BE SAID THAT IF DEWPOINTS END UP JUST 1-2 DEGREES HIGHER THAN FORECAST...THEN RHS WOULD ONLY FALL TO 35-40 PERCENT. SO NEEDLESS TO SAY THIS IS NOT A HIGH CONFIDENCE RFW AS IS SOMETIMES THE CASE. DRY AIR LOOKS TO CONTINUE IN PLACE ON FRIDAY...AND NAM12 SHOWS CRITICAL RHS AND LONG DURATION POSSIBLE AGAIN OVER GLADES...HENDRY...WESTERN PALM BEACH...AND WESTERN BROWARD ZONES. SEE NO REASON TO ARGUE WITH THIS AND WILL POST A FIRE WEATHER WATCH FOR THESE ZONES FOR FRIDAY AFTERNOON. SHOULD NAM12 VERIFY...SATURDAY COULD SEE CRITIAL RHS INTERIOR AREAS YET AGAIN. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 85 65 85 70 / 5 5 5 5 FORT LAUDERDALE 85 68 85 70 / 5 5 5 5 MIAMI 85 68 86 70 / 5 5 5 5 NAPLES 82 67 86 70 / 5 5 5 5 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DG
Hazardous weather outlook, May 18, 5:04 AM EDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 504 AM EDT THU MAY 18 2006 FLZ063-066>075-190915- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 503 AM EDT THU MAY 18 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 5:23 AM EDT | Fire Weather Watch | MFL | Broward, Collier, Miami-Dade, Monroe, Palm Beach | 23 hr |
Nearby
Red Flag Warnings in Florida, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.